# SDR SWAA2023050325166

- Difficulty date: April 9, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 26,912 hours, 12,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH TRANSITION ANGLE AT STA 727C HAS ELONGATED FASTENER HOLE.(MARKED)<[01] REMOVED FASTENER ;REWORKED HOLE;INSTALLED OVERSIZE FASTENER OF SAME MATERIAL PERSRM 51-40-02-0G-0;[02] INSPECTION C/W
